Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 10, 2013, 5:44 AM EDT for Allegheny County, Pennsylvania. It was in force for 3 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 5:44 AM EDT (09:44 UTC)
- Expired
- Jul 10, 2013, 8:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Allegheny County, PA
The radar
The Pittsburgh radar (KPBZ), 40 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:52 AM EDT | FLASH FLOOD | Baldwin, PA | ROAD FLOODED NEAR STREETS RUN RD AND BALDWIN RD |
| Jul 10, 6:55 AM EDT | FLASH FLOOD | West Mifflin, PA | ROADS FLOODED NEAR INTERBORO AVE AND MIFFLIN RD |
| Jul 10, 7:00 AM EDT | FLASH FLOOD | Edgebrook, PA | ROAD FLOODED... NEAR ENSIGN ST |
| Jul 10, 8:04 AM EDT | FLASH FLOOD | Baldwin, PA | PERSON TRAPPED IN FLOODED ROADWAY STREETS RUN ROAD |
| Jul 10, 8:17 AM EDT | FLOOD | Castle Shannon, PA | NUMEROUS BASEMENTS FLOODED IN SOUTH HILLS |
| Jul 10, 8:27 AM EDT | FLASH FLOOD | Dormont, PA | BANKSVILLE RD ROAD FLOODING WITH CARS STUCK IN WATER. SEWER LINE ALSO BURST. |
| Jul 10, 8:29 AM EDT | FLASH FLOOD | Lincoln Place, PA | MIFFLIN RD AND LEBANON RD LANDSLIDE AND FLOODING |
| Jul 10, 8:40 AM EDT | FLOOD | White Oak, PA | LONG RUN CREEK IS FLOODING NEAR LINCOLN WAY |
| Jul 10, 8:40 AM EDT | FLASH FLOOD | Dormont, PA | ROADWAY FLOODED |
| Jul 10, 8:40 AM EDT | FLASH FLOOD | White Oak, PA | LONG RUN CREEK IS FLOODING NEAR LINCOLN WAY |
| Jul 10, 8:42 AM EDT | FLASH FLOOD | Elizabeth, PA | ROADWAY WASHED OUT BY FLOODING CEMETARY ST AND IRWIN ST |
| Jul 10, 8:43 AM EDT | FLASH FLOOD | Glassport, PA | ROADWAY FLOODED |
| Jul 10, 8:47 AM EDT | FLASH FLOOD | Dravosburg, PA | ROADWAY FLOODED WASHINGTON STREET... HILLSIDE SLIDING DOWN ALONG RIVER RD |
| Jul 10, 8:48 AM EDT | FLASH FLOOD | Clairton, PA | PEOPLE TRAPPED IN CARS ON WORTHINGTON AVE |
| Jul 10, 8:52 AM EDT | FLASH FLOOD | Clairton, PA | STATE ST AND ST CLAIR AVE ROADWAY FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1340 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213
WGUS51 KPBZ 100944
FFWPBZ
PAC003-101245-
/O.NEW.KPBZ.FF.W.0016.130710T0944Z-130710T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 AM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 845 AM EDT
* AT 540 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM REPORTED OVER THE WARNED AREA.
RADAR ESTIMATES ARE THAT A RAPID HALF TO ONE INCH OF RAIN HAS FALLEN
OVER THE WARNED AREA IN LESS THAN AN HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING
SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER GROUND NOW.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4038 7977 4030 7979 4028 7978 4028 7980
4026 7979 4023 7980 4023 7996 4024 7996
4025 7992 4027 7999 4040 8006 4041 7973
$$
151 follow-up statement
463
WGUS71 KPBZ 100959
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 AM EDT WED JUL 10 2013
PAC003-101245-
/O.CON.KPBZ.FF.W.0016.000000T0000Z-130710T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
559 AM EDT WED JUL 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
ALLEGHENY COUNTY...
AT 553 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
INITIAL AREA OF HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA.
HOWEVER...0.75 TO 1.00 INCH OF RAIN RAPIDLY FELL AND WILL BE
REINFORCED AS MORE RAIN MOVES IN BY 630 AM.
STREETS RUN AND SAW MILL RUN NEAR BALDWIN WILL BE TWO OF THE SMALL
STREAMS AFFECTED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MIFFLIN...MCKEESPORT...BRENTWOOD AND BALDWIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES...SO DO NOT CROSS WATER COVERED BRIDGES...DIPS...OR
LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A
SMALL ONE...ON FOOT. MOVE UP TO HIGHER GROUND.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4038 7977 4030 7979 4028 7978 4028 7980
4026 7979 4023 7980 4023 7996 4024 7996
4025 7992 4027 7999 4040 8006 4041 7973
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 5:38 AM EDT, 6 minutes earlier.
Area forecast discussion, Jul 10, 5:38 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 AM EDT WED JUL 10 2013
.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION WEDNESDAY NIGHT. BUILDING HIGH PRESSURE
WILL FOLLOW THE FRONT.
&&
.NEAR TERM /THROUGH TONIGHT/...
MADE A FEW MINOR TWEAKS TO MRNG POPS. AN AREA OF SHWRS AND SCT
TSTMS WL MOVE E ACRS THE AREA THIS MRNG. EXP WE WL SEE A LULL IN
THE ACTIVITY FOR A WHILE LATER THIS MRNG AS BEST DYNAMICS SHIFT E.
THIS AFTN A CDFNT WL BEGIN TO APRCH FM THE W...WITH ADDNL TSTMS
DVLPG. EXP CAPES 2000-3000 J/KG OVR THE RGN. SHEAR VALUES NOT
IMPRESSIVE BUT SOME DRYING IN THE MID LVLS SHOULD BRING A THREAT
FOR DAMAGING WIND GUSTS. LARGE HAIL WL ALSO BE PSBL. EXP THIS TO
CONT INTO THE EVE BEFORE INSTBY GRDLY DCRS AFT SUNSET.
PWATS WL REMAIN HIGH SO THE THREAT FOR FLASH FLOODING CONTS. NO
CHGS TO FLASH FLOOD WATCH ATTM...PLACEMENT STILL LOOKS GOOD. MAY
BE SOME LOCALIZED FLOODING FURTHER NORTH BUT THREAT NOT SUFFICIENT
ENOUGH TO INCLUDE IN THE WATCH ATTM. PCPN SHOULD DMNSH/MOVE OUT
OF THE RGN LTR TNGT AS THE CDFNT PUSHES THROUGH.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.
&&
.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
SHWRS AND A FEW TSTMS WL CONT TO CROSS THE RGN ERLY THIS MRNG. EXP
MVFR TO LCL IFR WITH THE PCPN. IFR CIGS HAVE DVLPD NR FKL/DUJ AND
THIS SHOULD CONT UNTIL AFT SUNRISE. PCPN SHOULD DCRS LTR THIS MRNG
WITH CONDS GRDLY RETURNING TO VFR THRU THE DAY. A CDFNT WL MOVE
EWD THIS AFTN AND EVE WITH TSTMS PSBL. TIMING OF TSTMS STILL IN QN
SO INCLUDED VCTS IN THE TAFS ATTM. EXP PCPN TO TAPER OFF TNGT AS
WNDS SHIFT TO THE NW AFT FROPA.
OUTLOOK.../THURSDAY THROUGH SUNDAY/...
GENL VFR CONDS EXPD WITH HIGH PRES IN CTRL.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ020-021-029-031-
073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
021>023-041.
&&
07Hazardous weather outlook, Jul 10, 4:06 AM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 406 AM EDT WED JUL 10 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076- WVZ001>004-012-021>023-041-110815- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER- ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 406 AM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-013>016-022-023-110815- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INDIANA- 406 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY RAIN MAY CAUSE LOCALIZED FLOODING MAINLY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 07
In the hours before
Local storm report, Jul 10, 12:18 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1218 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLOOD GRAYSVILLE 39.66N 81.17W
07/10/2013 MONROE OH TRAINED SPOTTER
ROUTE 26 TO THE SOUTH OF GRAYSVILLE CLOSED DUE TO
FLOODING
&&
EVENT NUMBER PBZ1302383
15Local storm report, Jul 10, 12:21 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1221 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM FLOOD CAMERON 39.77N 80.94W
07/10/2013 MONROE OH TRAINED SPOTTER
FLOODING IN CAMERON...FIRE DEPT EVACUATING SEVERAL
RESIDENCES.
&&
EVENT NUMBER PBZ1302384
15Special weather statement, Jul 10, 12:43 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1243 AM EDT WED JUL 10 2013
WVZ022-023-100645-
MONONGALIA WV-PRESTON WV-
1243 AM EDT WED JUL 10 2013
...AN AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WILL AFFECT CENTRAL
PRESTON AND EASTERN MONONGALIA COUNTIES...
AT 1235 AM EDT...RADAR SHOWED AN AREA OF RAIN MOVING EASTWARD ACROSS
MONONGALIA AND OVER PRESTON COUNTIES AT 15 MPH.
MODERATE...TO OCCASIONALLY HEAVY RAIN WILL POND WATER ON ROADS AND
QUICKLY FILL SMALL STREAMS. FLOODING OF POOR DRAINAGE AREAS CAN BE
EXPECTED AS THIS AREA MAY GENERATE ANOTHER HALF TO ONE INCH OF RAIN
THROUGH 3 AM.
LOCATIONS IMPACTED INCLUDE...
CASSVILLE... EVERETTVILLE... STAR CITY...
WESTOVER... MORGANTOWN... DELLSLOW...
CHEAT NECK... BROWNS CHAPEL... GLADESVILLE...
MASONTOWN... LAUREL RUN... TUNNELTON...
PLEASE REPORT FLOOD PROBLEMS BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 3951 8004 3962 8017 3972 8001 3972 7993
3962 7948 3927 7949
15The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| Jul 9, 8:40 PM EDT | Special Weather Statement | PBZ | Butler | 50 min |
| Jul 10, 6:49 AM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 7 hr |
| Jul 10, 6:59 AM EDT | Special Weather Statement | PBZ | Clarion, Mercer | 91 min |
| Jul 10, 8:28 AM EDT | Special Weather Statement | PBZ | Beaver | 32 min |
| Jul 10, 8:38 AM EDT | Flash Flood Warning | PBZ | Washington | 6 hr |
| Jul 10, 8:43 AM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 3 hr |
| Jul 10, 8:52 AM EDT | Special Weather Statement | PBZ | Beaver | 23 min |
| Jul 10, 9:05 AM EDT | Flash Flood Warning | PBZ | Westmoreland | 115 min |
| Jul 10, 9:05 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 40 min |
| Jul 10, 10:57 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 48 min |
| Jul 10, 2:45 PM EDT | Special Weather Statement | PBZ | Mercer | 30 min |
| Jul 10, 2:51 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 24 min |
| Jul 10, 3:10 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 50 min |
| Jul 10, 3:29 PM EDT | Flash Flood Warning | PBZ | Mercer | 4 hr |
| Jul 10, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 38 min |
| Jul 10, 3:49 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 41 min |
| Jul 10, 4:01 PM EDT | Flash Flood Warning | PBZ | Venango | 4 hr |
| Jul 10, 4:03 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 42 min |
| Jul 10, 4:07 PM EDT | Flash Flood Warning | PBZ | Allegheny | 6 hr |
| Jul 10, 4:11 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 49 min |
| Jul 10, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 47 min |
| Jul 10, 4:18 PM EDT | Flash Flood Warning | PBZ | Lawrence | 6 hr |
| Jul 10, 4:28 PM EDT | Tornado Warning | PBZ | Lawrence | 32 min |
| Jul 10, 4:35 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 40 min |
| Jul 10, 4:45 PM EDT | Tornado Warning | PBZ | Butler, Lawrence | 30 min |
| Jul 10, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 40 min |
| Jul 10, 4:52 PM EDT | Flash Flood Warning | PBZ | Butler | 5 hr |
| Jul 10, 5:16 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 44 min |
| Jul 10, 5:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 38 min |
| Jul 10, 5:25 PM EDT | Flash Flood Warning | PBZ | Beaver | 4 hr |
| Jul 10, 5:30 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 45 min |
| Jul 10, 5:34 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 26 min |
| Jul 10, 5:37 PM EDT | Flash Flood Warning | PBZ | Clarion | 4 hr |
| Jul 10, 5:42 PM EDT | Tornado Warning | PBZ | Allegheny, Beaver, Washington | 18 min |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 42 min |
| Jul 10, 5:52 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 38 min |
| Jul 10, 5:58 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Fayette, Lawrence and 2 more | 47 min |
| Jul 10, 6:01 PM EDT | Flash Flood Warning | PBZ | Washington | 4 hr |
| Jul 10, 6:19 PM EDT | Flash Flood Warning | PBZ | Armstrong, Jefferson | 4 hr |
| Jul 10, 6:26 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 49 min |
| Jul 10, 6:28 PM EDT | Flash Flood Warning | PBZ | Indiana | 4 hr |
| Jul 10, 6:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 47 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | PBZ | Greene | 46 min |
| Jul 10, 6:33 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 3 hr |
| Jul 10, 6:47 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 43 min |
| Jul 10, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 49 min |
| Jul 10, 7:17 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 28 min |
| Jul 10, 7:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 47 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.